International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 35-45
Oscillation theorems for second order nonlinear differential equations with deviating arguments
1Department of Mathematics, P. O. Box 1682, University of Petroleum & Minerals, Dhahran, Saudi Arabia
2Department of Mathematics, University of Saskatchewan, Saskatoon S7N 0W0, Saskatchewan, Canada
Received 28 November 1984; Revised 28 March 1986
Copyright © 1987 S. R. Grace and B. S. Lalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
New oscillation criteria for the oscillatory behaviour of the differential